# SDR CALA2014072300983

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A3050
- Condition: Mechanic Error
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPT EA5700-03202 OPS 11 AT STRINGER13.5.  DURING LOCATE & DRILL, MISS-DRILLED THRU UPPER SKIN AT WS 6T4.  DRILLED TO A NR 30 DIAMETER.  REPAIRED MISS-DRILLED HOLE ON LT WING APPROX 0.900IN INBD OF ITS CORRECT LOCATION IAW ECRA 5730-0 2824 DISPOSITION 11.
